# SDR 99ZZZX1736

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7512S
- Make and model: Piper PA60600
- Aircraft serial: 600144064
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOS - RIGHT MAIN TIRE BLEW ON LANDING.  REMOVED AND REPLACED TIRE AND WHEEL ASSEMBLY.
